Solvability of Linear Functional Equations in Lebesgue Spaces

Search this Article

Author(s)

Journal

  • Publications of the Research Institute for Mathematical Sciences   [List of Volumes]

    Publications of the Research Institute for Mathematical Sciences 26(4), 691-699, 1990-12  [Table of Contents]

    Kyoto University

Codes

  • NII Article ID (NAID)
    110004499898
  • NII NACSIS-CAT ID (NCID)
    AA00796798
  • Text Lang
    ENG
  • ISSN
    00345318
  • Data Source
    NII-ELS 
Page Top